Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchy rashes on the legs and hands. What are these?

ok my legs have been itching for sometime now. it started a few months ago on a small part of my inner knee , it started as a rash but became small zit like bumps that itch every now and then. it has spread but only small patches on my legs. also the palm of my hand near my thumb has what looks like calisis but its only in that aria.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.

The lesions on your legs & the callouses on your hand may not be related.

How long exactly is a few months that the itching began? Did you see any doc hitherto & was there any creams et al applied? Does anyone in your vicinity or family or the friends circle have something similar? Does the itch get worse or get better at any points in the day?

Dermatology is a visual line & as such, one would prefer a clear digital image of the lesions & you may upload it on this site using the upload data icon situated to the right of your screen.

In the meantime, do apply a calamine lotion to the leg lesions & a n ointment containig betamethasone & salicylic acid on the palmar lesion. This should provide you relief. Howeverm it may require a skin biopsy from the leg lesions to confirm a diagnosis.

Good luck & Godspeed & hope you have a clear skin soon!

Dr Praveen Rodrigues MD

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor